English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Homomorphic public-key cryptosystems and encrypting Boolean circuits

MPS-Authors
/persons/resource/persons235358

Grigoriev,  Dima
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons236010

Ponomarenko,  Ilia
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Grigoriev, D., & Ponomarenko, I. (2006). Homomorphic public-key cryptosystems and encrypting Boolean circuits. Applicable Algebra in Engineering, Communication and Computing, 17(3-4), 239-255. doi:10.1007/s00200-006-0005-x.


Cite as: http://hdl.handle.net/21.11116/0000-0004-2CB5-F
Abstract
There is no abstract available